# SDR UPS99228979

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516396
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK IN FRAME AT STA 930, STR 14R, RBL 65, WL 232.  TRIMMED CRACKED MATERIAL AWAY AND INSTALLED FRAME REPAIR PER BAC DWG 65C10084.
